# SDR 95ZZZX5751

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4829G
- Make and model: Cessna 172N
- Aircraft serial: 17273377
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN2021
- Condition: Points Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE ENGINE FAILURE DUE TO MAG POINTS ATTACH COMING LOOSE.  SUBMITTER RECOMMENDS BETTER MEANS OF ATTACHING POINT TO MAGNETO.
